# SDR IPXA10659144

- Difficulty date: March 30, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT CARGO COMPT STA1087 BELOW FLOOR ATT CLIP FOUND CRACKED AT RBL25".  AFT CARGO COMPT STA1087 RBL25" BELOW FLOOR ATT CLIP REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 46.
